RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1989, Volume 53, Issue 3, Pages 451–497 (Mi izv1252)  

This article is cited in 2 scientific papers (total in 2 papers)

Modification of the Fontaine–Laffaille functor

V. A. Abrashkin


Abstract: The paper, gives an explicit construction of a fully faithful functor from the category of finite filtered Dieudonné modules into the category of Galois modules of the algebraic closure of a local field of characteristic zero with a filtration in the case of objects that are annihilated under multiplication by a uniformizing element. With the help of this construction, we give a modification of the Fontaine–Laffaille functor that is fully faithful on the whole category of finite filtered Dieudonné modules.
Bibliography: 13 titles.

Full text: PDF file (4833 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1990, 34:3, 467–516

Bibliographic databases:

UDC: 512.7
MSC: Primary 14L30; Secondary 14F30, 14L05, 11G10
Received: 10.11.1987

Citation: V. A. Abrashkin, “Modification of the Fontaine–Laffaille functor”, Izv. Akad. Nauk SSSR Ser. Mat., 53:3 (1989), 451–497; Math. USSR-Izv., 34:3 (1990), 467–516

Citation in format AMSBIB
\Bibitem{Abr89}
\by V.~A.~Abrashkin
\paper Modification of the Fontaine--Laffaille functor
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1989
\vol 53
\issue 3
\pages 451--497
\mathnet{http://mi.mathnet.ru/izv1252}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1013709}
\zmath{https://zbmath.org/?q=an:0731.14026}
\transl
\jour Math. USSR-Izv.
\yr 1990
\vol 34
\issue 3
\pages 467--516
\crossref{https://doi.org/10.1070/IM1990v034n03ABEH000667}


Linking options:
  • http://mi.mathnet.ru/eng/izv1252
  • http://mi.mathnet.ru/eng/izv/v53/i3/p451

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Abrashkin, “Modular representations of the Galois group of a local field, and a generalization of the Shafarevich conjecture”, Math. USSR-Izv., 35:3 (1990), 469–518  mathnet  crossref  mathscinet  zmath
    2. V. A. Abrashkin, “The image of the Galois group for some crystalline representations”, Izv. Math., 63:1 (1999), 1–36  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:211
    Full text:66
    References:30
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019